Status message

This discussion thread is public and is visible to all website visitors.
mobile's picture

Stents

I had one stent put into my left anterior descending (LAD) which was successfully stented July 2016. Since then I have experienced a variety of issues. Constipation, chest pains, blurry vision, headaches, stomach pains, gas, cold hands and feet. It has all settled down to a point where it is now not a major issue, but occasionally I get all those symptoms come back and annoy more. But much milder than just after the operation.

I have just seen my specialist and he is starting to take me off some drugs because it's been almost a year since the operation.

I am on what I understand is the usual variety of drugs. Atacand Plus, 32/25, Rosuvastatin 5 mg, Clopidogrel 75 mg, Rabeprazole 20 mg. I was on aspirin and Metropol 50 mg up until a few days ago. I understand there are some compatibility issues with some of the drugs, but what I'd like to know, is there anyone else who has had the same or similar operation, and on the same or similar drugs and what they have gone through and what they feel like, one year after their operation.

Cheers

rob

Have your say - Add new comment